Anxiety Support
33,440 members37,745 posts

Citalopram - 20mg

I started them on Wed but I've decided not to take them any more, i feel 100 times worse than i did :( I'm been sick, dream like state, shaking, sweating, facing red, chest hurting think its muscles, heart palpitations, not eating, not sleeping, i could go on ..... i'm going for CBT once i get an appointment, which i've had before but just can't seem to remember it. Does anyone know of a more natural way to get rid of anxiety? maybe a herbal remedy etc without the side effects that would work?

4 Replies
oldestnewest

The starting couple weeks are always bad but the tablets will settle and they can provide good relief. If they dont settle then go back and see your doctor.

Reply

Hi there, i started citalopram about 10 weeks ago, my doctor have me 20mg to begin with but they made me feel so sick and vomit so the day after starting themso i called him and he said to start on 10mg to get them slowley into my system and after 2 weeks i went up to 20mg, after 6 weeks i went upto 30mg. There can be side affects but these will pass once your body gets used to them. Its the same with all antidepressents, you can feel worse before you start to feel better. Im 10 weeks into them and i can say the results have been dramatic, im SO much better than i was. Here if you wanna message me x

Reply

How long did it side affects last I’m on day 7 yesterday I felt great thought it was settling today I feel worn out anxious could sleep all day today nearly every morning I’ve felt anxious and when I get in to bed I feel it too will this pass

Reply

These are the side affects I’m on week one and have felt the same don’t give up on them give them time to work

Reply

You may also like...